# SDR REXA98067

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE OVERTEMP ON TAKEOFF ROLL.  PERFORMED LP-1 INSPECTION ON RIGHT ENGINE.  GROUND RUNS NORMAL, NO DEFECTS NOTED.  (M)
